# SDR 98ZZZX1172

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600AA
- Make and model: Piper PA-28-140
- Aircraft serial: 2825102
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Aft Spar Cap
- Part time: 4,577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING INSPECTION, FOUND EVERY WHERE THAT SOUNDPROOF INSULATION COMES IN CONTACT WITH THE FERROUS AFT SPAR CAP, THAT CORROSION SETS IN DUE TO THE MOISTURE THAT THE INSULATION HOLDS.
